RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 4, Pages 59–65 (Mi dm1477)  

A criterion of perfect balance for shift-composition of functions over a finite alphabet

O. A. Logachev

Lomonosov Moscow State University

Abstract: We prove a criterion of perfect balance for sliding superposition of functions over an arbitrary finite alphabet. We also give examples of applying this result to the construction of perfectly balanced functions that are not permutations with respect to the first and to the last variable.

Keywords: functions over a finite alphabet, sliding superposition, perfectly balanced function, function with zero defect, permutability of a function with respect to a variable.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00226-А


DOI: https://doi.org/10.4213/dm1477

Full text: PDF file (369 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:1, 1–5

Bibliographic databases:

UDC: 519.716.35+519.719.2
Received: 22.10.2017

Citation: O. A. Logachev, “A criterion of perfect balance for shift-composition of functions over a finite alphabet”, Diskr. Mat., 29:4 (2017), 59–65; Discrete Math. Appl., 29:1 (2019), 1–5

Citation in format AMSBIB
\Bibitem{Log17}
\by O.~A.~Logachev
\paper A criterion of perfect balance for shift-composition of functions over a finite alphabet
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 4
\pages 59--65
\mathnet{http://mi.mathnet.ru/dm1477}
\crossref{https://doi.org/10.4213/dm1477}
\elib{http://elibrary.ru/item.asp?id=30737800}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 1
\pages 1--5
\crossref{https://doi.org/10.1515/dma-2019-0001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459400000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062531222}


Linking options:
  • http://mi.mathnet.ru/eng/dm1477
  • https://doi.org/10.4213/dm1477
  • http://mi.mathnet.ru/eng/dm/v29/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:180
    References:23
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020